# SDR COMA0060066

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R530027
- Condition: Corroded
- Location: Bs 280 - 409
- Part time: 11,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOORBEAM CAPS LBL9 AT FS 280 TO FS 409.0 RBL9 AT FS 280 TO FS 409.0 AND RBL 27 AT FS 280 TO FS 349 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FLOORBEAM CAPS.
